Show simple item record

dc.contributor.authorde Moura, Alessandro Paula Servio
dc.contributor.authorRetkute, Renata
dc.contributor.authorHawkins, Michelle
dc.contributor.authorNieduszynski, Conrad A.
dc.date.accessioned2013-02-12T10:45:00Z
dc.date.available2013-02-12T10:45:00Z
dc.date.issued2010-09
dc.identifier.citationde Moura , A P S , Retkute , R , Hawkins , M & Nieduszynski , C A 2010 , ' Mathematical modelling of whole chromosome replication ' Nucleic Acids Research , vol. 38 , no. 17 , pp. 5623-5633 . DOI: 10.1093/nar/gkq343en
dc.identifier.issn0305-1048
dc.identifier.otherPURE: 2050184
dc.identifier.otherPURE UUID: e3b778cf-4927-4421-85dc-048f18d3da9f
dc.identifier.otherScopus: 77957238006
dc.identifier.urihttp://hdl.handle.net/2164/2638
dc.format.extent11en
dc.language.isoeng
dc.relation.ispartofNucleic Acids Researchen
dc.rightsThis is an electronic version of an article published in de Moura, APS, Retkute, R, Hawkins, M & Nieduszynski, CA 2010, 'Mathematical modelling of whole chromosome replication' Nucleic Acids Research, vol 38, no. 17, pp. 5623-5633. DOI: 10.1093/nar/gkq343en
dc.subjectQ Science (General)en
dc.subject.lccQ1en
dc.titleMathematical modelling of whole chromosome replicationen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Physicsen
dc.contributor.institutionUniversity of Aberdeen, Institute for Complex Systems and Mathematical Biology (ICSMB)en
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1093/nar/gkq343


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record